# SDR PIDA20050064

- Difficulty date: August 14, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,570 hours, 23,083 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo Valve
- Part number: A71882
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT INOP, WILL NOT ENGAGE IN FLIGHT.  PLACED ON MEL 22-10-1.  08/21/2005, REPLACED CENTER SYSTEM AILERON SERVO VALVE.  OPS CHECKS GOOD PER MM 22-13-04.
